Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dizziness, fever, nausea, ear pain and lack of balance. Had trauma to ear. On antibiotics. Reason?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
Dizziness earache offbalance. Fever nausea . Do not think it is fibromalagia. had small trauma to my ear. currently on abtibiotics. What else can u do? I
Posted Thu, 28 Jun 2012 in Ear, Nose and Throat Problems
Answered by Dr. Jasvinder Singh 3 hours later
Thanks for posting your query.

The symptoms that you are having can be due to otitis media and not fibromyalgia. Otitis media is inflammation of the middle ear, or a middle ear infection. In your case, it can be due to ear trauma. This can cause earache, pain, fever and dizziness.

Antibiotics that you have started should help you out. In addition, Paracetamol or ibuprofen (appropriate for the age) can be used to relieve pain and high temperature. Topical agents shown to be effective include antipyrine and benzocaine ear drops but these should be used only under medical supervision.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor